# SDR YENA20100608078

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 9,522 hours, 3,354 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 294828704
- Condition: Malfunctioned
- Location: Galley
- Part time: 9,532 hours, 3,356 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 867 JFK - KIN INFLIGHT CREW SMELLED SOMETHING BURNING IN FWD GALLEY BETWEEN APPROX 10000-3000 FT.  SMELL WENT AWAY ON IT'S OWN.  ONE FLIGHT ATTENDANT REPORTED IT SMELLED ELECTRICAL.  PERFORMED TSM 24-00-00-810-823.  NO FAULTS OR DEFECTS FOUND.  INSPECTED LIVE TV SYSTEM PER 23-39-00-810-801, NO DEFECTS NOTED.  SUSPECT BAD COFFEEMAKER NR 1 REFERENCE LOG ITEM 672567.  REMOVED AND REPLACED COFFEEMAKER NR 1, OPS CHECK GOOD.
